# SDR QXEA0201938

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 1,844 hours, 2,275 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND LOWER COWL AFT CONE CENTER CENTER SUPPORT FRAME AND LOWER SUPPORT ANGLE ARE CRACKED. REPAIRED IAW Q400 RD 8/4-71-016 AND SRM 51-41-05.
